MathSciNet Relay Station
MathSciNet bibliographic data
MR1297478 (95j:65143) 65N30 (65N15)
Schatz, A. H.; Wahlbin, L. B. Interior maximum-norm estimates for finite element methods. II. Math. Comp. 64 (1995), no. 211, 907–928.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement